| Catalog Number |
PWFXH30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the pt said that got infection last (b)(6), and that she didn't see any literature regarding the cleaning of the canister and tubing.Informed her that cleaning should be with dishwashing detergent and isopropyl alcohol 70% also informed her that we will take note regarding her concern about instructions in cleaning kits.It's unclear if lot number was requested.Unclear if medical intervention was provided.No additional information provided.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.